# SDR USAA2013052000020

- Difficulty date: April 22, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472192200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON FLOORBEAM BETWEEN FR67 TO FR70, S23L. REPLACED FLOORBEAM BETWEEN FR67 TO FR70, S23L IAW SRM 51-72-11 AND DWG D53472815.
